# SDR SWAA2022021611240

- Difficulty date: July 24, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N784SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29810
- Aircraft time: 63,351 hours, 37,158 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: Rh Outbd Aft Fla
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING O/B AFT FLAP I/B END AT T/E IS DISBANDED. / RIGHT WING O/B AFT FLAP I/B END DELAMINATION WAS REPAIRED ON ATS WORK ORDER 508604. FLAP WAS REMOVED AND REINSTALLED ON AIRCRAFT ON CARD # T822371
